Jurnal Matematika UNAND
Vol 2, No 1 (2013)

SUATU KAJIAN TITIK TETAP PEMETAAN k-PSEUDONONSPREADING SEJATI DI RUANG HILBERT

Rahmadani, Desi (Unknown)



Article Info

Publish Date
10 Mar 2013

Abstract

Let C be a subset of a real Hilbert space H. Let T : H ! H be a strictlyk-pseudononspreading mapping with a nonempty xed point set. Let ! 2 [k; 1) be xed.Let fTigNi=1be N k-strictly pseudononspreading mappings. In this paper, we study therelationship between of a xed point set of a k-strictly pseudononspreading mapping andother forms of certain combinations of some k-strictly pseudononspreading mappings inHilbert space.

Copyrights © 2013






Journal Info

Abbrev

jmua

Publisher

Subject

Computer Science & IT Mathematics

Description

Fokus dan Lingkup dari Jurnal Matematika FMIPA Unand meliputi topik-topik dalam Matematika sebagai berikut : Analisis dan Geometri Aljabar Matematika Terapan Matematika Kombinatorika Statistika dan Teori Peluang. ...